author =       "R. Bar-Yehuda and S. Moran",
  title =        " On Approximation Problems related to the
                   Independent Set and Vertex Cover Problems",
  journal =      "Discrete Applied Mathematics",
  volume =       "9",
  year =         "1984",
  pages =        "1--10",
  abstract =     "Some open questions concerning the complexity of
       approximation algorithms for the Maximum Independent Set and
       Minimum Vertex Cover Problems are studied.  It is shown that
       those questions are at least as hard as a sample of other open
       questions concerning approximating NP-hard problems, including
       Graph Coloring, Set Covering and Dominating Set Problems.",